# SDR CA040116006

- Difficulty date: January 16, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cessna 180J
- Aircraft time: 12,965 hours
- Engine: Cont O470S
- Propeller: Mcauly 2A34C203
- System (JASC): 3242 · Brake
- Part: Pin
- Condition: Worn
- Location: Brake Linkage
- Part time: 13,232 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND HANDLING THE RT RUDDER PEDAL BRAKE ASSY SEEMED SLOPPY COMPARED TO THE LT UNIT.  INVESTIGATION REVEALED THAT THE PIN THAT CONNECTS THE BRAKE PEDAL TO THE MASTER CYLINDER WAS ALMOST COMPLETELY WORN THROUGH, THIS IS A HOLLOW SHAFT PIN ASSY.  WORN PARTS WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
